somniumdraconae (somniumdraconae) wrote in vaginapagina,
somniumdraconae
somniumdraconae
vaginapagina

Is my BC doing this or something else?

And how urgent is it?

The basic problem is, I am experiencing some very unusual bruising, mostly on my legs. I am taking Depo Provera (which I have been on for 3 1/2 years), Cymbalta, a migraine med, a muscle relaxer, Prilosec, and Plaquenil (an RA med), and several vitamins. I have several chronic conditions including endometriosis, rheumatoid arthritis, and digestive issues. I have been completely off NSAIDS for over six months - well before the bruising started - because of stomach and kidney problems caused by previous chronic NSAID use. So I know the bruising is not caused by those.

I moved recently so I've been working in my apartment a lot, moving boxes around and unpacking them. I can recall bumping into things a little but nowhere near enough to cause bruises this large, deep or frequent. I have also developed what appear to be pressure sores on my knees from kneeling/moving on the floor. My blood pressure has always been borderline low, but my circulation is worse than ever - if I sit in certain positions or if my cats are on the wrong part of my lap my feet go numb very fast.

Is my BC doing this to me? Am I at risk for a blood clot? And should I be making an appointment pronto (or even, racing off to urgent care right now?)  There's a catch - I'm technically uninsured for about another week and a half, so if it can wait, I'd much rather it wait. I have access to COBRA coverage, if I fill out and send in the paperwork (I have plenty of time to send it in yet), but it is expensive and I'd rather not use it if this is something that can wait until my new coverage kicks in. And, if it is not the BC, any thoughts?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments